# SDR AALA202408287434

- Difficulty date: August 18, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 80,794 hours, 10,251 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pseu
- Part number: 877701
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: "DOOR FLIGHT LOCK 4R" STATUS MESSAGE CAME ON IN FLIGHT.**SUPPLEMENTAL REPORT FOR (AALA202408197434): REMOVED AND REPLACED PSEU-1 (AALA202408197434), PER AMM 32-08-01 AND REMOVED AND REPLACED FLIGHT LOCK DOOR 4R RELAY K52204 (AALA202408287128), PER WDM 52-11-12**(CLOSED).
